# SDR 2002UALA00117

- Difficulty date: January 15, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 12,582 hours, 1,501 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHT AT DOOR 1R SILL INOP.  RELAMPED, OPS CHECKS OK.
